# SDR AALA202101069017

- Difficulty date: January 5, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 72,342 hours, 9,327 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  MODE CONTROL PANEL BAR/EXIT SIGN ASSEMBLY ABOVE SEAT 26 RIGHT AISLE, BACKSHELL NEEDS TO BE REPOSITIONED AND INSTALLED FORWARD OF THE ASSEMBLY.  REPOSITIONED EXIT SIGN BACKSHELL TO THE FORWARD OF THE ASSEMBLY, PER AMM 20-74-06.
